Poincaré inequality for some measures in Hilbert spaces and application to spectral gap for transition semigroups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 419-431.
@article{ASNSP_1997_4_25_3-4_419_0,
     author = {Da Prato, Giuseppe},
     title = {Poincar\'e inequality for some measures in {Hilbert} spaces and application to spectral gap for transition semigroups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {419--431},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655525},
     zbl = {1039.60053},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_419_0/}
}
TY  - JOUR
AU  - Da Prato, Giuseppe
TI  - Poincaré inequality for some measures in Hilbert spaces and application to spectral gap for transition semigroups
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 419
EP  - 431
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_419_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_419_0
ER  - 
%0 Journal Article
%A Da Prato, Giuseppe
%T Poincaré inequality for some measures in Hilbert spaces and application to spectral gap for transition semigroups
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 419-431
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_419_0/
%G en
%F ASNSP_1997_4_25_3-4_419_0
Da Prato, Giuseppe. Poincaré inequality for some measures in Hilbert spaces and application to spectral gap for transition semigroups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 419-431. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_419_0/

[1] V.I. Bocachev - M. Röckner - B. Schmuland, Generalized Mehler semigroups and applications, Probability and Related Fields 114 (1996), 193-225. | MR | Zbl

[2] A. Choinowska-Michalik - B. Goldys, On Ornstein-Uhlenbeck Generators, preprint S96-12 of the School of Mathematics, The University of New South Wales, 1996.

[3] G. Da Prato, Null controllability and strong Feller property of Markov transition semigroups, Nonlinear Analysis TMA 25 (1995), 9-10, 941-949. | MR | Zbl

[4] G. Da Prato, Characterization of the domain of an elliptic operator of infinitely many variables in L2(μ) spaces, Rend. Acc. Naz. Lincei, to appear. | Zbl

[5] G. Da Prato - J. Zabczyk, "Ergodicity for Infinite Dimensional Systems", London Mathematical Society Lecture Notes, 1996. | MR | Zbl

[6] M. Furman, Analyticity of transition semigroups and closability ofbilinear forms in Hilbert spaces, Studia Mathematica 115 (1995), 53-71. | EuDML | MR | Zbl

[7] Z.M. Ma - M. Rockner, "Introduction to the Theory of (Non Symmetric) Dirichlet Forms", Springer-Verlag, 1992. | MR | Zbl

[8] D.W. Stroock - B. Zegarlinski, The logaritmic Sobolev inequality for discrete spin systems on a lattice, Commun. Math. Phys. 149 (1992), 175-193. | MR | Zbl

[9] B. Zegarlinski, The strong exponential decay to equilibrium for the stochastic dynamics associated to the unbounded spin systems on a lattice, preprint. | Zbl